# SDR SWAA2021081721037

- Difficulty date: March 3, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FLOOR BOARD 'T' STRIP CORRODED AROUND NUTPLATE HOLES STA 767+5' RBL 6 WL 156 / RECEIVED NEW AFT CARGO FLOOR BOARD 'T' STRAP STA 767+5 RBL TO WL 156 P/ 146A9401-4 IAW PL 146A7500 REV:T A TAG # WN4356.
